

## Dance Xperíence Orlando 2016 Event Schedule

FRIDAY, April 15, 2016				
6:30pm	Registration/Doors Open for 7:00pm start			
7:00pm	Ballroom Open for Social Dancing			
9.45pm	Previews for Saturday Workshops			
1:00am	Ballroom Closes			

SATURDAY, April 16, 2016				
9:00am		Registration/Doors Open for 9:30 teach		
9:30am	ChorName	Teach 1		
10:30am	ChorName	Teach 2		
11:30am	ChorName	Teach 3		
12:30pm	LUNCH	Lunch Break until 2:00pm (90 minutes)		
2:00pm	ChorName	Teach 4		
3:00pm	ChorName	Teach 5		
4:00pm	ChorName	Teach 6		
5:00pm	DINNER	Dinner Break until 7:00pm (2 hours)		
7:00pm		Ballroom Open for Social Dancing		
9.45pm		Previews for Sunday Workshops		
1:00am		Ballroom Closes		

SUNDAY, April 17, 2016				
9:30am		Doors Open for 10:00am teach		
10:00am	ChorName	Teach 1		
11:00am	ChorName	Teach 2		
12:00pm	ChorName	Teach 3		
1:00pm	LUNCH	Lunch Break until 2:00pm (1 hour) lunch will be provided		
2:00pm	ChorName	Teach 4		
3:00pm	ChorName	Teach 5		
4:00pm		Social Dance until 5:00pm		
5:00pm		Ballroom closes		